# SDR 20001106SH079

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Fuselage
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR IN RIGHT SIDE FUSELAGE WINDOW BELT AT BS 351 TO BS 370 BETWEEN LONGERONS 13R TO 16R DOES NOT CONFORM TO DOUGLAS SB A53-142.  (X)
